# SDR IPXA2017052217401

- Difficulty date: May 5, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 90,986 hours, 16,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B3827418
- Condition: Corroded
- Location: Bs 2240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D1, CORROSION FOUND ON THE MAIN DECK SEAT TRACK AT BS 2240, RBL 11.33.  REPAIRED IAW SRM 53-00-52, REPAIR 12, REV 79.
